# SDR UPS96220085

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'D', RIGHT WING INTERNAL RIB STA 519 AT STR 6 IS CRACKED IN RADIUS ON LWR SIDE.  STOP DRILLED CRACK, FAB AND INSTALLED REPAIR IAW SRM 57-10-5, 51-10-1 AND 57-10-5.
